# SDR UPS00233588

- Difficulty date: July 27, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- Aircraft time: 51,826 hours, 40,151 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 65162275
- Part serial: BN446
- Condition: Cracked
- Location: Kruger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, NR 1 K-FLAP O/B ATTACH LUG FITTING ON K-FLAP UPPER O/B SIDE IS CRACKED.  REMOVED AND INSTALLED NEW K-FLAP ASSY PER MM 27-81-01.
